# SDR F3LA2011052300653

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 33,769 hours, 16,222 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: D57252580004
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: RT WING MLG SUPPORT RIB 5 FWD LUG INNER BORE HAS CORROSION. IAW EO A0-57EO-20243.  REMOVED CORROSION BY OVER SIZING BORE TO 3.8772" AND INSTALLING NEW BUSHINGS. IAW SRM 57-26-13, PAR 5C AND FIG 203 AND 204.
